1

votes

Neon Pee from Vitamin B complex

Answered on August 19, 2014
Created August 13, 2013 at 3:34 AM

So whenever I take Vit B complex even the smallest dose of 50 complex, my pee turns neon. Even when I drink odawalla juice with vitamin b this happens

  1. Am I not absorbing Vit B correctly?
  2. Do I already have enough Vit B and this is putting it at too much?

A2c38be4c54c91a15071f82f14cac0b3

(12682)

on August 13, 2013
at 06:55 PM

There's hundreds of times the RDA in those things, more than your body can use. Check the bottle for how much riboflavin (B2) there is. That's the one making your pee neon.

A048b66e08306d405986b6c04bf5e8e4

on August 13, 2013
at 04:53 AM

maybe your body has low requirements for B-vitamins? If you're concerned that you aren't absorbing them properly, you could do a stool test.

A5127d60bca783084f191f38ffa357a6

(687)

on August 13, 2013
at 04:11 AM

yea but these are the smallest dose for the vitamins, that's why I think it might be im not absorbing them well?

  • A5127d60bca783084f191f38ffa357a6

    asked by

    (687)
  • Views
    2.1K
  • Last Activity
    1283D AGO
Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

1 Answers

1
A048b66e08306d405986b6c04bf5e8e4

on August 13, 2013
at 04:01 AM

B vitamins are water soluble, so if you get too much, you'll pee them out. I also get neon pee when I eat liver/kidney, which are very high in B vitamins..

A048b66e08306d405986b6c04bf5e8e4

on August 13, 2013
at 04:53 AM

maybe your body has low requirements for B-vitamins? If you're concerned that you aren't absorbing them properly, you could do a stool test.

A5127d60bca783084f191f38ffa357a6

(687)

on August 13, 2013
at 04:11 AM

yea but these are the smallest dose for the vitamins, that's why I think it might be im not absorbing them well?

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!